Is anyone developing small wart like nodules on their skin?

I know a similar question was asked some time ago, but a lot more of these small raised mole like warts are appearing on my body. I am on Stalevo and RequipXL and wonder if either of these meds could be causing the problem.

I would be grateful for comments from anyone having a similar reaction before I see my GP. If there is a link to my meds I will ask when I have a Parkinsons referral in May.

15 Replies

oldestnewest
  • I started feeling raised spots on the back of my upper arms some time ago. Thought they were some sort of pimple..yuk! They aren't....worse yet!

    I have heard that some meds can cause skin "issues".

    I am not sure if this was purely coincidental, but after I started taking some vitamins, supplied to me by my husband, sweet man, They seemed to lessen in number and size , although they weren't big spots to begin with.

    What vitamins? ...E, D, zinc, magnesium. I think that's all of them. Will get back to you if there are others, don't think so.

    You might be interested to know that when i don't take the vitamins regularly, they seem to reappear. Coinidence ? Maybe.

    Have heard other more serious skin concerns associated with these meds. Bring it up when you have your appointment . Take Care

  • Thanks for this. At least it is not only me. I will take a note of the vitamins you recommend and give them a try

  • Mornin' Sue,

    Yes I'm getting more & more small warts (with centres), moles & skin flaps/tabs. My GP's specialism is skin inc all those mentioned. He checks me regularly & says they're all benign. I have my doubts especially as they are on the increase. There are warnings on some of the meds about blemishes advising regular skin checks. I can't remember which. I'm on Requip xl. My husband got itchy patches on his back yrs ago. Same doc recommended med cream. Rich tried Starflower oil capsules - this works for him. No more noxious cream no more itchy back.

  • Hi. Did you post the original question? I am getting a bit concerned as they seem to be increasing in number . It seems too common to be a coincidence and although I have flat moles, these are raised and different altogether. So far they are not on my face, but who knows, that could be their next target. Oh the joys of Parkinsons!!

    Sue :-)

  • I have the wart like things on my legs from my ankles to the top of my leg. It seems every time I put lotion on I find another one or it has gotten bigger. I have never had a wart in my life and I just thought it was from old age like everything else. Mine are very hard not like the skin tags.

  • me too exactly the same i am on requipxl and stalevo

  • I have two types of skin growths similar to what you describe. The most frequent are Seborrheic Keratosis. They become more numerous and are bothersome, but are benign. The second, less likely type are Actinic Keratosis.They are caused by sun damage over the years. If left untreated, they can become cancerous, as basal cell or squamous cell carcinomas, or increase the likelihood of melanoma. These are most common on the scalp, nose, ears or whichever arm you put out the car window as you drive. These do not seem

    to fit stango16's description of being "very hard". I do however, have typical Parkinson's dry, flaky particles of skin on my arms and hands caused, I am told, by the body's inability to slough off dead skin properly. These particles adhere very tightly to the skin in places and eventually form a hard white "seed" which is wartlike in appearance and can usually be picked off. (cancel those last 6 words. I didn't say them.)

  • Now that last paragraph is really interesting as I also have these hard white patches, especially on my legs. I never associated them with Parkinsons. This Parkinsons is responsible for so many different things no-one tells you about. The more I learn the more I hate it. These are the things you cannot fight as they creep in unexpectedly. Can you do or take anything to get rid of them, I wonder? Another one for the list when I visit my Consultant.

    Thanks, I think, for your very informative reply.

    Sue:-)

  • They can't be" picked off " they are hard and painful if picked at.

  • Hi Court I have developed warts and terrible dry skin from my ankles to my knees it is very itchy and sore and keeps me awake at night.I too am on Requip xl 16 \and Stalevo I never had any problems before.My feet and ankles are also very swollen

  • How long has your feet been swollen.? Mine has swelled before but that is in the hot summer when I drink a lot of water and ice tea. For the last month my feet and ankles have been swelling so bad I can't wear my shoes not even my house shoes. Plus they hurt. In the morning they do not go down very much but start swelling as soon as my feet hit the floor.

  • Definitely have them checked. I was in a clinical study over the summer and part of it was a complete skin examination.

  • I am experiencing the pimple like skin rash, also. I went to the GP and saw 3 people (MD, DO, and PA) and nobody really had any idea what it was, so they guess at "fungus". The worst patch of it is from my tailbone up to between my shoulders, on both sides of my spine. It now has morphed into purple spots. Don't know if it is medication related, because I have the same spots on my abdomen, and they were there prior to PD diagnosis. Heat really aggravates them. Then, they sting.

  • Do you think it could be unrelated to Parkinson's it almost sounds like shingles?

  • I have the same thing mine came up when my feet and legs swelled .now my feet and legs don't swell but they keep spreading.

You may also like...